Stability of Attractivity Regions for Autonomous Functional Differential Equations.
Manuscripta mathematica, Tome 15 (1975), pp. 349-364
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1975__15_154327,
author = {Hans-Otto Walther},
title = {Stability of {Attractivity} {Regions} for {Autonomous} {Functional} {Differential} {Equations.}},
journal = {Manuscripta mathematica},
pages = {349--364},
year = {1975},
volume = {15},
zbl = {0321.34064},
url = {http://geodesic.mathdoc.fr/item/MM2_1975__15_154327/}
}
Hans-Otto Walther. Stability of Attractivity Regions for Autonomous Functional Differential Equations.. Manuscripta mathematica, Tome 15 (1975), pp. 349-364. http://geodesic.mathdoc.fr/item/MM2_1975__15_154327/